1 doctor weighed in:

Am taking medication for high b/p and arrithmia for 7 days is normal to fill chest pressure and coughing feel hearth pulse accelerate for few seconds?

1 doctor weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology

In brief: Beta blocker?

Is your new medicine a beta blocker? (bbs are often used for both BP and arrhythmia).
If so, a potential side effect is to unmask asthma which could make you cough and feel like your chest is filled up. Wheezing, which may not be loud enough for you to hear without a stethoscope, is typical. It would also not be unusual for the underling rhythm disturbance to occasionally break through & b felt.

In brief: Beta blocker?

Is your new medicine a beta blocker? (bbs are often used for both BP and arrhythmia).
If so, a potential side effect is to unmask asthma which could make you cough and feel like your chest is filled up. Wheezing, which may not be loud enough for you to hear without a stethoscope, is typical. It would also not be unusual for the underling rhythm disturbance to occasionally break through & b felt.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors